# SDR SWIA200515483

- Difficulty date: August 26, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 6,901 hours, 6,083 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO SMOKE DETECTOR RED LIGHT STAYS ON AND INTERMITTENTLY GIVES WARNING.  REPLACED CARGO BAY FORWARD SMOKE DETECTOR REF AMM 26-15-01.  OPERATIONAL CHECK GOOD.
